Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 7, NWS State College, PA

February 25, 2017Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Feb 25, 2017, 3:08 PM EST for Lancaster County, Pennsylvania. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 25, 2017, 3:08 PM EST (20:08 UTC)
Expired
Feb 25, 2017, 4:15 PM EST
In force
67 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 151 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 25, 3:20 PM ESTTSTM WND DMGMillersville, PA60MPH WIND AT LEAST 2 TREES DOWN
Feb 25, 3:28 PM ESTHAIL 1Manheim, PAQUARTER-SIZED HAIL NEAR MANHEIM.
Feb 25, 3:32 PM ESTHAIL 1Lititz, PAQUARTER-SIZED HAIL NEAR LITITZ.
Feb 25, 3:35 PM ESTTSTM WND DMG1 S Brickerville, PAA MICROBURST PRODUCED STRAIGHT LINE WINDS OF 70 TO 90 MPH... PRODUCING A 9 MILES SWATH OF WIND DAMAGE THAT WAS APPROXIMATELY HALF A MILE WIDE. NUMEROUS TREES WERE TOPPLED OR SNAPPED... HOMES WERE DAMAGED AND A DOZEN OR SO FARMS SUSTAINED DAMAGE TO BARN ROOFS O
Feb 25, 3:36 PM ESTTSTM WND DMG2 N Clay, PATREES AND WIRES DOWN ON MOUNTAIN SPRING ROAD IN STEVENS.
Feb 25, 3:37 PM ESTTSTM WND DMG2 Nne Clay, PATREES AND WIRES DOWN ALONG FOREST HILL ROAD IN STEVENS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 25, 1:30 PM ESTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2017-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2017-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
676 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS51 KCTP 252008
SVRCTP
PAC071-252115-
/O.NEW.KCTP.SV.W.0007.170225T2008Z-170225T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
308 PM EST SAT FEB 25 2017

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Lancaster County in south central Pennsylvania...

* Until 415 PM EST

* At 307 PM EST, severe thunderstorms were located along a line
  extending from near Bainbridge to Cross Roads to near Cockeysville,
  moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Akron, Millersville, Mount Joy, New Holland, Willow Street,
  Manheim, Columbia, Ephrata, East Petersburg, Elizabethtown,
  Lancaster, Lititz, Quarryville, Leacock, Smithville, Churchtown,
  Strasburg, Salunga-Landisville, Holtwood and Bainbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3982 7634 3991 7639 3995 7648 4005 7654
      4006 7666 4012 7672 4013 7672 4016 7670
      4019 7661 4025 7631 4032 7615 4014 7588
      4011 7594 4004 7594 3996 7599 3987 7599
      3976 7606 3972 7610 3972 7624
TIME...MOT...LOC 2007Z 247DEG 41KT 4013 7669 3984 7661 3957 7670 

HAIL...1.00IN
WIND...60MPH
 
$$

RXR
1 follow-up statement
395 
WWUS51 KCTP 252053
SVSCTP

Severe Weather Statement
National Weather Service State College PA
353 PM EST SAT FEB 25 2017

PAC071-252115-
/O.CON.KCTP.SV.W.0007.000000T0000Z-170225T2115Z/
Lancaster PA-
353 PM EST SAT FEB 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR EASTERN LANCASTER COUNTY...

At 352 PM EST, severe thunderstorms were located along a line
extending from near Newmanstown to near New Holland to near
Wakefield, moving northeast at 50 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Akron, Ephrata, New Holland, Willow Street, Wakefield, Quarryville,
Leacock, Smithville, Bareville, Churchtown, Strasburg, Denver, Terre
Hill, Adamstown, Reamstown, Leola, Gap, Paradise, Buck and
Bowmansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across the area! SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 3981 7633 4011 7621 4029 7623 4032 7615
      4014 7588 4011 7594 4004 7594 3996 7599
      3987 7599 3976 7606 3972 7610 3972 7624
TIME...MOT...LOC 2052Z 243DEG 42KT 4032 7616 4013 7612 3974 7623 

HAIL...<.75IN
WIND...60MPH
 
$$

KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 1:57 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 25, 1:57 PM EST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service State College PA
157 PM EST Sat Feb 25 2017

.SYNOPSIS...
A line of thunderstorms capable of damaging winds are forecast
this afternoon across east-central Pennsylvania. Gusty winds
and noticeably colder temperatures will follow behind a cold
front later today into tonight with scattered snow showers
across the Alleghenies.

&&

.NEAR TERM /THROUGH TONIGHT/...
Severe thunderstorm risk is now focusing on the Lower Susq.
Valley. SPC issued Severe Thunderstorm Watch #39 through 26/01z.
Latest radar trends indicate a substantial increase in coverage
and intensity of thunderstorms and lightning across NVA/MD
tracking ENEWD toward/into southeast PA. 18z SPC mesoanalysis
shows an area of 500 J/kg of MLCAPE over the LSV with dewpoints
near 60F. Strong winds aloft and focused forcing along cold
front is supportive of fast-moving bowing structures capable of
producing damaging winds.

Risk for severe storms ends by 22z as the cold front pushes east
of the area. The watch will likely need to be cancelled a few
hours early. A period of brisk and colder west winds will
follow behind the FROPA with peak gusts 45-50mph on the highest
ridges in Laurels. A few snow showers will also spill downwind
of Lake Erie and over the higher terrain along the Alleghenies.
Little to no accumulation is expected. Low temps will bottom out
in the 20s north to around 30 in the south -- a remarkable 30 to
40 degrees colder than yesterdays record warmth.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Morning flurries and scattered snow showers will come to an end
by the afternoon over the NW mtns with winds continuing to
decrease as high pressure moves over the area. Temperatures will
return to near or slightly below average for late February - but
it will feel much colder given the recent run of magnificent
spring-like warmth.

High pressure shifts off the Mid Atlantic coast Sunday night
with clouds increase ahead of shortwave tracking through the Mid
MS/OH Valley. Model blend keeps pcpn well to the SW of the area
through daybreak Monday.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
The latest 00Z Oper and EFS runs show a warm frontal boundary
moving into the region Tuesday. This will bring the next chance
for light precipitation with possible warmer than normal
temperatures though not as high as currently. Another upper
level trough moving through the Great lakes could bring another
cold front through the mid Atlantic region later next week.
There are inconsistencies in timing and placement.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
25/18z| Coverage and intensity of thunderstorms is increasing
early this afternoon from NVA into SE PA with main focus for
severe storms now over the southeast 1/4 of the airspace. Main
risk is for strong to locally damaging winds (40+KT) impacting
KMDT/KLNS airspace 19-21z. Gusty winds (25-35KT) expected behind
cold front with wind shift to 250-300 degrees by this evening.
Expect shower activity to taper off from west to east behind
the front later this afternoon into the evening. Colder air will
filter into the area with scattered light snow showers/flurries
developing downwind of Lake Erie and across the higher terrain
of western PA with some lower CIGs and brief visby reductions
psbl into Sunday.

Outlook...

Sun...MVFR/-shsn west bcmg VFR. Mainly VFR central-east.
Decreasing winds.

Mon...Mainly VFR. Chance of rain.

Tue-Wed...Rain showers/Sub-VFR reductions likely.

Thu...Strong FROPA with gusty winds. Sub-VFR likely west.

&&

.CLIMATE...
**Updated 11am 2/25/17**

New Record high temperatures for Feb. 24:

Harrisburg 2/24: 76. Previous 75 in 1985; all-time Feb record
is 78F.

Williamsport 2/24: 76. Previous 71 in 1985; New record high
temperature for the month of February.

Altoona 2/24: 75. Previous 69 in 1985; New record high
temperature for the month of February.

Bradford 2/24: 69. Previous 59 in 1961; New record high
temperature for the month of February.

State College 2/25: 74. New record high temperature for February
and meteorological winter (DJF).

-----------------------------------------------------------

Warmest February on Record (Avg. Temperature through 2/24)

Harrisburg: 2017 rank=1 (40.8)
2. 40.4 in 1998
3. 39.6 in 1976
4. 39.4 in 1954

Williamsport: 2017 rank=1 (37.6)
2. 37.0 in 1998
3. 36.1 in 1954
4. 35.6 in 2002

Altoona: 2017 rank=1 (39.3)
2. 37.4 in 1976
3. 36.2 in 1998
4. 35.9 in 1990/1954

Bradford: 2017 rank=T1 (32.3)
1. 32.3 in 1998
2. 30.1 in 2002
3. 29.6 in 2012
4. 29.5 in 1990/1976
-------------------------------------------------------------

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl
NEAR TERM...Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Lambert/Ceru
AVIATION...Steinbugl
CLIMATE...Steinbugl
Hazardous weather outlook, Feb 25, 2:53 PM EST, 15 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service State College PA
253 PM EST Sat Feb 25 2017

PAZ004>006-010>012-017>019-025>028-034>037-041-045-046-049-050-056-
262000-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Blair-Huntingdon-Mifflin-Juniata-
Bedford-Fulton-Franklin-Tioga-Northern Lycoming-Southern Clinton-
Southern Lycoming-Union-Snyder-Perry-
253 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ024-033-262000-
Cambria-Somerset-
253 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Wind gusts up to 50 mph are possible on the highest ridges this
evening into tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ057-059-063>066-262000-
Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
253 PM EST Sat Feb 25 2017

...SEVERE THUNDERSTORM WATCH 39 IN EFFECT UNTIL 8 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

PAZ042-051>053-058-262000-
Sullivan-Montour-Northumberland-Columbia-Schuylkill-
253 PM EST Sat Feb 25 2017

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Scattered severe thunderstorms with damaging winds 60 mph or
greater are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Feb 25, 2:13 PM EST, 55 minutes before
Special Weather Statement
National Weather Service State College PA
213 PM EST SAT FEB 25 2017

PAZ056-063-064-251945-
Perry PA-Adams PA-Cumberland PA-
213 PM EST SAT FEB 25 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF PERRY...ADAMS...AND
CUMBERLAND COUNTIES UNTIL 245 PM EST...

At 213 PM EST, Doppler radar indicated strong thunderstorms along a
line extending from Newville to near Carroll Valley. Movement was
northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph are possible.

Locations impacted include...
Carlisle, Gettysburg, Newport, Plainfield, Loysville, Ickesburg, New
Oxford, Lake Meade, Bonneauville, Pine Grove Furnace, New Bloomfield,
Colonel Denning State Park, Mount Holly Springs, Carroll Valley,
Newville, Bloserville, Wertzville, Boiling Springs, Walnut Bottom and
Hampton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3995 7747 3997 7745 4002 7751 4041 7750
      4059 7704 4014 7704 4007 7713 4002 7704
      3972 7704 3972 7746
TIME...MOT...LOC 1913Z 228DEG 34KT 4019 7739 3979 7744

RXR
Special weather statement, Feb 25, 2:23 PM EST, 45 minutes before
Special Weather Statement
National Weather Service State College PA
223 PM EST SAT FEB 25 2017

PAZ059-251945-
Lebanon PA-
223 PM EST SAT FEB 25 2017

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON COUNTY UNTIL
245 PM EST...

At 223 PM EST, Doppler radar indicated a strong thunderstorm over
Cleona, moving northeast at 30 mph.

Pea size hail and wind gusts of 50 to 55 mph are possible.

Locations impacted include...
Myerstown, Cornwall, Annville, Lebanon, Harper Tavern, Sand Hill,
Mount Gretna Heights, Timber Hills, Avon, Richland, Quentin, Cleona,
Lickdale, Pleasant Hill, Lebanon South, Fredericksburg, Mount Gretna,
Ono, Avon Heights and Palmyra.

LAT...LON 4022 7648 4035 7663 4037 7663 4052 7648
      4036 7622
TIME...MOT...LOC 1923Z 228DEG 27KT 4035 7650

KF
Local storm report, Feb 25, 2:36 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
236 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HAIL             2 N COLUMBIA            40.06N  76.49W
02/25/2017  E0.75 INCH       LANCASTER          PA   TRAINED SPOTTER

            PENNY-SIZED HAIL NEAR COLUMBIA.

&&

EVENT NUMBER CTP1700413

EVANEGO
Local storm report, Feb 25, 2:40 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     HAIL             1 NE EAST YORK          39.98N  76.67W
02/25/2017  M1.00 INCH       YORK               PA   PUBLIC

            QUARTER-SIZED HAIL IN SPRINGETTSBURY TWP.

&&

EVENT NUMBER CTP1700414

EVANEGO
Local storm report, Feb 25, 2:55 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EST SAT FEB 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     HAIL             1 NE EAST YORK          39.98N  76.67W
02/25/2017  M1.00 INCH       YORK               PA   PUBLIC

            QUARTER-SIZED HAIL IN SPRINGETTSBURY TWP.

0233 PM     HAIL             2 N COLUMBIA            40.06N  76.49W
02/25/2017  E0.75 INCH       LANCASTER          PA   TRAINED SPOTTER

            PENNY-SIZED HAIL NEAR COLUMBIA.

0233 PM     FUNNEL CLOUD     2 N COLUMBIA            40.06N  76.49W
02/25/2017                   LANCASTER          PA   TRAINED SPOTTER

            FUNNEL CLOUDS SPOTTED NORTH OF COLUMBIA.

0238 PM     HAIL             MAYTOWN                 40.08N  76.58W
02/25/2017  E1.00 INCH       LANCASTER          PA   TRAINED SPOTTER

            QUARTER-SIZED HAIL NEAR MAYTOWN.

0242 PM     HAIL             MOUNT JOY               40.11N  76.51W
02/25/2017  E1.00 INCH       LANCASTER          PA   SOCIAL MEDIA

            QUARTER-SIZED HAIL NEAR MOUNT JOY.

0250 PM     HAIL             MCSHERRYSTOWN           39.80N  77.02W
02/25/2017  E1.00 INCH       ADAMS              PA   TRAINED SPOTTER

            QUARTER-SIZED HAIL NEAR MCSHERRYSTOWN.

0250 PM     HAIL             HANOVER                 39.81N  76.98W
02/25/2017  E0.75 INCH       YORK               PA   TRAINED SPOTTER

            PENNY-SIZED HAIL NEAR HANOVER.

&&

EVENT NUMBER CTP1700414 CTP1700413 CTP1700417 CTP1700415 CTP1700416
CTP1700418 CTP1700419

EVANEGO
Special weather statement, Feb 25, 3:04 PM EST, 4 minutes before
Special Weather Statement
National Weather Service State College PA
304 PM EST SAT FEB 25 2017

PAZ057-252030-
Dauphin PA-
304 PM EST SAT FEB 25 2017

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN COUNTY UNTIL 330
PM EST...

At 303 PM EST, Doppler radar indicated strong thunderstorms along a
line extending from near Klingerstown to near Valley Green. Movement
was east at 35 mph.

Wind gusts up to 50 mph are possible.

Locations impacted include...
Hummelstown, Colonial Park, Middletown, Harrisburg, Linglestown,
Progress, Steelton, Hershey, Skyline View, Lykens, Lawnton,
Bressler-Enhaut-Oberlin, Rutherford, Dehart Dam, Penbrook, Highspire,
Paxtang, Williamstown, Paxtonia and Elizabethville.

LAT...LON 4013 7674 4018 7676 4020 7682 4022 7684
      4025 7689 4062 7689 4063 7682 4065 7680
      4064 7679 4066 7671 4055 7654 4048 7668
      4020 7657 4019 7661 4015 7668 4016 7670
      4012 7672
TIME...MOT...LOC 2003Z 251DEG 29KT 4063 7670 4015 7675

KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 8:43 AM ESTSpecial Weather StatementCTPClearfield47 min
Feb 25, 9:26 AM ESTSpecial Weather StatementCTPPotter34 min
Feb 25, 10:48 AM ESTSpecial Weather StatementCTPFranklin27 min
Feb 25, 12:00 PM ESTSpecial Weather StatementCTPNorthumberland15 min
Feb 25, 12:16 PM ESTSpecial Weather StatementCTPColumbia29 min
Feb 25, 1:02 PM ESTSpecial Weather StatementCTPSchuylkill28 min
Feb 25, 1:29 PM ESTSpecial Weather StatementCTPColumbia31 min
Feb 25, 1:31 PM ESTSpecial Weather StatementCTPFranklin14 min
Feb 25, 1:49 PM ESTSpecial Weather StatementCTPLebanon26 min
Feb 25, 1:55 PM ESTSpecial Weather StatementCTPCumberland20 min
Feb 25, 1:57 PM ESTSpecial Weather StatementCTPYork33 min
Feb 25, 2:05 PM ESTSevere Thunderstorm WarningCTPLancaster, York40 min
Feb 25, 2:13 PM ESTSpecial Weather StatementCTPAdams, Cumberland, Perry32 min
Feb 25, 2:20 PM ESTTornado WarningCTPLancaster, York25 min
Feb 25, 2:23 PM ESTSpecial Weather StatementCTPLebanon22 min
Feb 25, 2:32 PM ESTSevere Thunderstorm WarningCTPLebanon, Schuylkill88 min
Feb 25, 2:37 PM ESTSevere Thunderstorm WarningCTPAdams, York68 min
Feb 25, 2:43 PM ESTTornado WarningCTPLancaster, Lebanon47 min
Feb 25, 3:04 PM ESTSpecial Weather StatementCTPDauphin26 min
Feb 25, 3:15 PM ESTSpecial Weather StatementCTPSchuylkill15 min
Feb 25, 4:00 PM ESTSpecial Weather StatementCTPCarbon15 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.